# SDR ASAA2023010301336

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 2,196 hours, 653 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810530
- Condition: Failed
- Location: Left Wing
- Part time: 2,231 hours, 665 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L VALVE WING ANTI-ICE AMBER STAYED ON WHEN TURNED ON VALVE STUCK CLOSED. L VALVE LIGHT WENT OUT WHEN SWITCH TURNED OFF. GROUNDED - YES. REMOVED AND REPLACED LH WING ANTI-ICE VALVE REF B737-9 AMM 30-11-11. (REF TSR713612 ON W/O 1936784)
